Open Access
Translator Disclaimer
July, 1974 Random Means
Galen R. Shorack
Ann. Statist. 2(4): 661-675 (July, 1974). DOI: 10.1214/aos/1176342755

Abstract

General theorems on asymptotic normality of randomly trimmed and Winsorized means are obtained. A new small sample studentization is proposed. Many examples are presented. The two sample problem is also considered.

Citation

Download Citation

Galen R. Shorack. "Random Means." Ann. Statist. 2 (4) 661 - 675, July, 1974. https://doi.org/10.1214/aos/1176342755

Information

Published: July, 1974
First available in Project Euclid: 12 April 2007

zbMATH: 0286.62029
MathSciNet: MR415887
Digital Object Identifier: 10.1214/aos/1176342755

Subjects:
Primary: 62G35
Secondary: 62E20

Keywords: Randomly trimmed means , small sample robustness

Rights: Copyright © 1974 Institute of Mathematical Statistics

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.2 • No. 4 • July, 1974
Back to Top